# SDR SIMA20130103001

- Difficulty date: January 3, 2013
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 22,528 hours, 19,910 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Contaminated
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3405 THE CREW/MAINTENANCE REPORTED SMOKE COMING FROM THE LEFT MAIN LANDING GEAR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED GEARS AND FOUND NO INDICATION OF LEAKAGE OR OVER HEATING.  MANITENANCE NOTED GLYCOL DRIPPING FROM THE GEAR WELL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
